I got Nexplanon on December 6 2014 after an abortion, since then I've had consistent brown discharge. I've had 2 periods where it was just blood but lasted more than 10 days, but straight after its back to the brown discharge. It's getting to be extremely annoying for me and my boyfriend and I just want it to stop but I'm really hoping to keep the implant. Any ideas?
I would say definitely call an advice nurse, but it's probably nothing to worry about too much. I went through something similar. But yeah, maybe they didn't get it all out, or you are just physically responding to releasing what's in your body. Still.. there are free medical clinics and talk to someone professional. Don't be shy about it either. We have to protect ourselves and that means being really proactiVe. Your love/sex life is important, good for you, and anyone would say that a doctor or nurse would want to out your mind at ease or do something else about it. Good luck! Hang in there girl!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2014 • 2 answers
Posted 17 Nov 2015 • 1 answer
Posted 25 Jan 2016 • 0 answers
Posted 17 Aug 2016 • 0 answers
Posted 13 Sep 2016 • 1 answer